Alert archive / New Mexico / Wind Advisories in 2008
Wind Advisory 19, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Apr 9, 2008, 3:29 AM MDT. It took effect at Apr 9, 2008, 12:00 PM MDT. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Apr 9, 2008, 3:29 AM MDT (09:29 UTC)
- In effect from
- Apr 9, 2008, 12:00 PM MDT
- Expired
- Apr 9, 2008, 8:00 PM MDT
- In force
- 8 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KABQ 090929 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 329 AM MDT WED APR 9 2008 NMZ011-012-014>017-026-091800- /O.NEW.KABQ.WI.Y.0019.080409T1800Z-080410T0200Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO 329 AM MDT WED APR 9 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 8 PM MDT THIS EVENING. SOUTH WINDS WILL SHIFT TO THE SOUTHWEST THIS AFTERNOON AND INCREASE SPEED TO 35 MPH WITH FREQUENT GUSTS TO 50 MPH DEVELOPING BY 3 PM MDT. WINDS WILL REMAIN STRONG AND GUSTY OVERNIGHT. FORECASTS CALL FOR REDEVELOPING STRONG WINDS ON THURSDAY WITH SPEEDS GRADUALLY TAPERING OFF THURSDAY NIGHT TO EASE HAZARDOUS WIND CONDITIONS. IF DRIVING...BE CAREFUL IN THE WIND ADVISORY AREA...ESPECIALLY IF DRIVING LARGE OR TALL VEHICLES. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. USE EXTRA CAUTION IN CROSS WINDS. EXPECT LOCALLY REDUCED VISIBILITIES IN BLOWING DUST THROUGH THE AFTERNOON. $$ SHY
3 follow-up statements
000 WWUS75 KABQ 091626 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1026 AM MDT WED APR 9 2008 NMZ011-012-014>017-026-100200- /O.CON.KABQ.WI.Y.0019.080409T1800Z-080410T0200Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... GLENWOOD...SOCORRO...CARRIZOZO...RUIDOSO 1026 AM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP THIS AFTERNOON OVER THE SOUTHWEST AND SOUTH CENTRAL MOUNTAINS...THE LOWER RIO GRANDE VALLEY...ESTANCIA VALLEY AS WELL AS THE ADJACENT HIGH PLAINS. LOCALES THAT WILL BE IMPACTED BY THE STRONG WINDS INCLUDE GLENWOOD...SOCORRO...CLINES CORNERS...SANTA ROSA...CORONA AND RUIDOSO. PERSONS TRAVELING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. WINDS WILL GRADUALLY DIMINISH THIS EVENING... BUT COULD REMAIN GUSTY DURING THE OVERNIGHT HOURS. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ DPORTER/GUYER
000 WWUS75 KABQ 092155 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 355 PM MDT WED APR 9 2008 NMZ014-015-100230- /O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ /O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...GLENWOOD...SOCORRO 355 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE SOUTHWEST MOUNTAINS AND LOWER RIO GRANDE VALLEY. ALTHOUGH WINDS WILL WEAKEN TONIGHT...THEY WILL INCREASE ONCE AGAIN FOR THURSDAY. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH THE REGION SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ001-008-009-100230- /O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS... ALBUQUERQUE 355 PM MDT WED APR 9 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE WEST CENTRAL MOUNTAINS... THE NORTHWEST PLATEAU AND THE MIDDLE RIO GRANDE VALLEY. THE WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING FARMINGTON... GALLUP...GRANTS AND THE ALBUQUERQUE METRO AREA. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ002>005-100230- /O.NEW.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON 355 PM MDT WED APR 9 2008 ...WIND ADVISORY IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE NORTHERN MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE UPPER RIO GRANDE VALLEY. STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING CHAMA...OJO ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS VEGAS. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011-012-016-017-026-100230- /O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ /O.CON.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 355 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING... ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. SOUTH TO SOUTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH WILL CONTINUE THROUGH THE EARLY EVENING HOURS OVER THE ESTANCIA VALLEY...THE SOUTH CENTRAL MOUNTAINS AND THE ADJACENT HIGH PLAINS. ALTHOUGH WINDS WILL WEAKEN TONIGHT...THEY WILL INCREASE AGAIN FOR THURSDAY. ANTICIPATE WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ010-013-018>021-100230- /O.NEW.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 355 PM MDT WED APR 9 2008 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING. STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL DEVELOP THURSDAY MORNING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO MOUNTAINS. THE WINDS WILL PERSIST INTO THURSDAY AFTERNOON...IMPACTING CLOVIS... PORTALES...ROSWELL...SANTA ROSA AND MOUNTAINAIR. PERSONS DRIVING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ DPORTER
000 WWUS75 KABQ 100224 NPWABQ URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 824 PM MDT WED APR 9 2008 NMZ014-015-101100- /O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ /O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- INCLUDING THE CITIES OF...GLENWOOD...SOCORRO 824 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY FOR THE SOUTHWEST MOUNTAINS AND LOWER RIO GRANDE VALLEY. WEST WINDS SUSTAINED AT 15 TO 25 MPH WITH OCCASIONAL GUSTS TO AROUND 35 MPH WILL PERSIST OVER THE REGION TONIGHT...THEN RAPIDLY INCREASE EARLY THURSDAY MORNING. EXPECT WEST TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ACROSS THE REGION. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ011-012-016-017-026-101100- /O.EXP.KABQ.WI.Y.0019.000000T0000Z-080410T0200Z/ /O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ CENTRAL HIGH PLAINS/ESTANCIA VALLEY-CONCHAS LAKE/GUADALUPE COUNTY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS- GUADALUPE MOUNTAINS OF CHAVES COUNTY- INCLUDING THE CITIES OF...MORIARTY/ESTANCIA...SANTA ROSA... CARRIZOZO...RUIDOSO 824 PM MDT WED APR 9 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND EAST CENTRAL NEW MEXICO. SOUTHWEST TO WEST WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS TO AROUND 40 OR 45 MPH MAY PERSIST OVER THE REGION OVERNIGHT...THEN INCREASE QUICKLY EARLY THURSDAY MORNING. ANTICIPATE WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH ACROSS THE REGION ON THURSDAY. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$ NMZ001-008-009-101100- /O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST PLATEAU-WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- INCLUDING THE CITIES OF...FARMINGTON...GALLUP/GRANTS... ALBUQUERQUE 824 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY FOR THE NORTHWEST PLATEAU...WEST CENTRAL MOUNTAINS..AND MIDDLE RIO GRANDE VALLEY. NORTHWEST TO NORTH WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE WEST CENTRAL MOUNTAINS...THE NORTHWEST PLATEAU AND THE MIDDLE RIO GRANDE VALLEY. THE WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING FARMINGTON... GALLUP...GRANTS AND THE ALBUQUERQUE METRO AREA. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AND REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ002>005-101100- /O.CON.KABQ.WI.Y.0020.080410T1200Z-080411T0200Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-UPPER RIO GRANDE VALLEY- SANGRE DE CRISTO MOUNTAINS-NORTHEAST HIGHLANDS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS...ESPANOLA... RED RIVER/TAOS/SANTA FE...LAS VEGAS/RATON 824 PM MDT WED APR 9 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM TO 8 PM MDT THURSDAY. NORTH TO NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO DEVELOP EARLY THURSDAY MORNING ACROSS THE NORTHERN MOUNTAINS...THE NORTHEAST HIGHLANDS AND THE UPPER RIO GRANDE VALLEY. STRONG WINDS WILL PERSIST THROUGH THE AFTERNOON HOURS...IMPACTING LOCALES ACROSS THE REGION INCLUDING CHAMA...LOS ALAMOS...OJO ENCINO...TRUCHAS...RED RIVER...ANGEL FIRE AND LAS VEGAS. PERSONS TRAVELLING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS...ESPECIALLY ALONG THE INTERSTATE 25 CORRIDOR. MOTORISTS SHOULD EXERCISE CAUTION WHILE TRAVELLING IN THE WIND ADVISORY AREA. SUDDEN GUSTS OF WIND MAY CAUSE YOU TO LOSE CONTROL OF YOUR VEHICLE. EXTRA ATTENTION SHOULD BE GIVEN TO CROSS WINDS. $$ NMZ010-013-018>021-101100- /O.CON.KABQ.HW.A.0003.080410T1200Z-080411T0200Z/ SANDIA/MANZANO MOUNTAINS-QUAY COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- INCLUDING THE CITIES OF...SANDIA PARK/CEDAR CREST...TUCUMCARI... FORT SUMNER...ROSWELL...PORTALES...CLOVIS 824 PM MDT WED APR 9 2008 ...HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING... A HIGH WIND WATCH REMAINS IN EFFECT FROM 6 AM MDT THURSDAY THROUGH THURSDAY EVENING. STRONG WEST TO NORTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS UP TO 60 MPH WILL DEVELOP EARLY THURSDAY MORNING ACROSS THE EAST CENTRAL AND SOUTHEAST PLAINS AS WELL AS THE SANDIA AND MANZANO MOUNTAINS. THE WINDS WILL PERSIST INTO THURSDAY AFTERNOON...IMPACTING LOCALES INCLUDING CLOVIS...PORTALES...ROSWELL...SANTA ROSA AND MOUNTAINAIR. PERSONS DRIVING THROUGH THE AREA SHOULD BE ALERT TO STRONG CROSS WINDS AS WELL AS REDUCED VISIBILITIES IN AREAS OF BLOWING DUST. REMEMBER...A HIGH WIND WATCH MEANS CONDITIONS ARE FAVORABLE FOR A HAZARDOUS HIGH WIND EVENT IN AND CLOSE TO THE WATCH AREA. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Apr 9, 3:05 AM MDT, 24 minutes earlier.
Area forecast discussion, Apr 9, 3:05 AM MDT, 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 305 AM MDT WED APR 9 2008 .DISCUSSION... INCOMING SYSTEM WITH ALL OF ITS SEPARATE SHORT WAVE IMPULSES WILL BE THROWING A COMPLEX ARRAY OF WX AT NM OVER THE NEXT 2 TO 3 DAYS. THOUGH WAS A LITTLE RELUCTANT TO DO SO INITIALLY...FELT THAT IT WOULD BE A GOOD IDEA TO GO AHEAD WITH A WINTER WX ADVISORY FOR ZONES 2 AND 4 FOR SEVERAL REASONS...ONE BEING THAT THIS SYSTEM LOOKING A BIT MORE ROBUST/DEEPER THAN APPEARED TO BE THE CASE THIS TIME YESTERDAY...ANOTHER THAT SNOW LEVELS WILL BE BETWEEN 7500 AND 8500 FEET INITIALLY THIS MORNING AS PCPN GETS GOING AND THEN AFTER RISING TO BETWEEN 8000 AND 9000 FEET LATER TODAY WILL DROP TO THE SURFACE OVER MOST OF THOSE ZONES TONIGHT WITH ENOUGH PCPN LINGERING TO PRODUCE SOME ADDITIONAL ACCUM. THESE AMTS MAY TOTAL BETWEEN 1 AND 5 INCHES BETWEEN 7500 AND 9000 FEET WITH SOME MELTING OF IT POSSIBLE THIS AFTERNOON DUE TO THE STRONGER SOLAR INSOLATION... DESPITE SOME SHOWERS CONTINUING. AMOUNTS TO BE THAT VARIABLE DEPENDING ON ELEVATION...SOUTH SLOPES VS NORTH SLOPES AND SHOWERY NATURE OF PCPN. THERE MAY BE LOCALLY AS MUCH AS 6 TO 8 INCHES ABOVE 9000 OR 9500 FT TODAY THROUGH TONIGHT. NO TIME FOR FURTHER DETAILS HERE...SEE THE ADVISORY PRODUCT ISSUED BETWEEN 3 AND 4 AM. A FEW STORMS AND SHOWERS STILL PRETTY GOOD BET NE AND FAR E CENTRAL TODAY WITH E CENTRAL SECTIONS GETTING DRY SLOTTED LATER THIS AFTERNOON AND TONIGHT...SO TRIM POPS BACK SOMEWHAT THERE LATER TODAY INTO TONIGHT. SPC GOING WITH SEVERE STORM RISK STAYING TO E OF NM AND THIS SEEMS REASONABLE GIVEN THE STRONG DRY SLOT THAT DEVELOPS. QUIETER WX DOESNT RESUME TIL FRI NIGHT OR SAT...THEN DRY FOR QUITE SOME TIME. 43 && .AVIATION... SURFACE LOW PRESSURE DEEPENING NEAR THE FOUR CORNERS IN ADVANCE OF APPROACHING WEATHER SYSTEM WILL SHIFT TO EASTERN NEW MEXICO BY THIS AFTERNOON. SOUTH WINDS THIS MORNING WILL TUG MOISTURE ACROSS EASTERN PLAINS FOR CIG DROPS TO MVFR AND OCCNL IFR IN ISOLD SHOWERS AND TSTORMS. APCHG WEATHER SYSTEM WILL SPREAD MVFR AND IFR SHOWER CONDX AND MT OBSCURATION FROM WEST TO EAST ACROSS NEW MEXICO TODAY...CROSSING THE RIO GRANDE THIS AFTERNOON AND REACHING THE NORTHEAST HIGHLANDS BY EARLY EVENING. RAIN SHOWERS WILL CHANGE TO SNOW WITH IFR VISIBILITIES NEAR THE COLORADO LINE HEADING INTO THIS EVENING. BROADLY SOUTH OF INTERSTATE 40...SOUTHWEST WINDS GUSTING TO 45 KTS WILL DEVELOP THIS AFTERNOON AND CONTINUE OVERNIGHT. NEXT AVIATION DISCUSSION SCHEDULED FOR 21Z. SHY && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 55 31 54 27 / 60 50 5 5 GALLUP.......................... 51 23 54 19 / 50 30 10 5 GRANTS.......................... 54 25 57 21 / 40 30 5 0 GLENWOOD........................ 64 33 65 33 / 20 0 5 0 CHAMA........................... 40 22 40 14 / 80 60 30 10 LOS ALAMOS...................... 51 28 52 24 / 40 40 20 5 RED RIVER....................... 42 20 38 15 / 60 60 30 10 TAOS............................ 52 27 50 22 / 30 30 20 10 SANTA FE........................ 54 28 53 25 / 20 40 10 5 SANTA FE AIRPORT................ 56 29 55 28 / 20 30 10 5 ESPANOLA........................ 59 32 58 28 / 30 30 10 5 ALBUQUERQUE HEIGHTS............. 62 38 60 36 / 20 20 5 5 ALBUQUERQUE VALLEY.............. 64 37 63 34 / 20 20 5 5 ALBUQUERQUE FOOTHILLS........... 60 35 58 33 / 20 20 5 5 ALBUQUERQUE WEST MESA........... 63 37 62 35 / 20 20 5 5 SOCORRO......................... 70 36 65 36 / 10 5 5 0 SANDIA PARK/CEDAR CREST......... 56 27 55 26 / 20 30 10 5 MORIARTY/ESTANCIA............... 62 30 56 31 / 10 20 10 5 CARRIZOZO....................... 69 35 63 35 / 5 0 0 0 RUIDOSO......................... 62 34 52 34 / 5 5 5 0 RATON........................... 57 31 52 24 / 40 40 30 20 LAS VEGAS....................... 58 30 54 26 / 20 20 10 10 ROY............................. 58 35 57 29 / 30 10 20 10 CLAYTON......................... 55 37 52 31 / 40 40 30 20 SANTA ROSA...................... 68 39 65 34 / 10 5 10 10 TUCUMCARI....................... 67 40 65 36 / 30 5 10 10 FORT SUMNER..................... 72 40 70 35 / 10 5 5 5 CLOVIS.......................... 69 39 69 35 / 20 5 5 5 PORTALES........................ 72 39 71 34 / 20 5 5 5 ROSWELL......................... 77 43 74 39 / 5 5 0 5 && .ABQ WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ106>109. FIRE WEATHER WATCH FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING FOR THE FOLLOWING ZONES...NMZ105>109. WINTER WEATHER ADVISORY UNTIL 6 AM MDT THURSDAY FOR THE FOLLOWING ZONES...NMZ002-004. WIND ADVISORY FROM NOON TODAY TO 8 PM MDT THIS EVENING FOR THE FOLLOWING ZONES...NMZ011-012-014>017-026. && 43/SHY
Hazardous weather outlook, Apr 8, 6:00 AM MDT, 21 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT TUE APR 8 2008 NMZ001>021-026-091200- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 550 AM MDT TUE APR 8 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WINDS WILL LIKELY BE STRONG ENOUGH AND RELATIVE HUMIDITIES LOW ENOUGH TO CREATE CRITICAL FIRE WEATHER CONDITIONS FOR PORTIONS OF WEST CENTRAL THROUGH EAST CENTRAL NEW MEXICO WEDNESDAY AFTERNOON AND EARLY EVENING AND AGAIN THURSDAY AFTERNOON AND EARLY EVENING. ALSO THERE WILL BE SOME HIGHER ELEVATION SNOW WEDNESDAY AND WEDNESDAY NIGHT WHICH MAY RESULT IN SOME LIGHT TO MODERATE ACCUMULATIONS ACROSS THE NORTHERN MOUNTAINS...MAINLY ABOVE 8500 FEET. A FEW THUNDERSTORMS MAY ALSO DEVELOP WEDNESDAY ACROSS THE FAR EASTERN PLAINS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS... WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. 43
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 9, 3:50 AM MDT | Winter Weather Advisory | ABQ | 26 hr | |
| Apr 9, 6:58 AM MDT | Fire Weather Watch | ABQ | Bernalillo, Catron, Cibola, McKinley, Sandoval, San Juan and 2 more | 24 hr |
| Apr 9, 6:58 AM MDT | Red Flag Warning | ABQ | Bernalillo, Catron, Sandoval, Socorro, Valencia | 13 hr |
| Apr 9, 3:55 PM MDT | High Wind Watch | ABQ | 12 hr | |
| Apr 9, 3:55 PM MDT | Wind Advisory | ABQ | 23 hr |
Nearby
Wind Advisories in New Mexico, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.